# SDR DALA2015012200568

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 33,043 hours, 15,714 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Misinstalled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF ACCESS PANEL 540HB  BETWEEN RIB 13 AND RIB 14,  FOUND BRIDGE PLATE IMPROPERLY INSTALLED.  PERFORMED PERMANENT REPAIR, BRIDGING PLATE, ON INTERNAL AREA OF FUEL TANK BETWEEN RIB 13 TO RIB 14 ON POSITION OF ACCESS PANEL NR 540HB, LT WING IAW SRM 57-21-11, PARA 5.B (7), FIG 202.
